MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN IDRIVE; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN IDRIVE; STAPLE, IMPLANTABLE
Model Number INTB100
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 07/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, they inserted the battery to charger all through the night, however the charge was not completed.The charge status indicator kept flashing.The event occurred out of the procedure.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
IDRIVE
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key7731090
Report Number1219930-2018-04147
Device Sequence Number1018248
Product Code GDW
UDI-Device Identifier10884523007107
UDI-Public10884523007107
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102325
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTB100
Device Catalogue NumberINTB100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/10/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1